MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML LUER LOCK SYRINGE W/O NEEDLE (PP) (LOW DEAD SPACE)

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 1ML LUER LOCK SYRINGE W/O NEEDLE (PP) (LOW DEAD SPACE)
Model Number P180001PP
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that they got a whole box of sol-m 1ml luer lock syringes without needles from the pharmacy as i must give myself an injection every week.My usual pharmacy carries a different brand, but i couldn't get them in bulk from there, so this was my first time using sol-m syringes.(previously i had used bd syringes).I'm injecting testosterone enanthate (in sesame oil) and my only guess is that it's too thick to inject smoothly.I must press down really hard to get the plunger to move at all and when it does it's jerky.I've tried warming the filled syringe with my hands and a little with my space heater, but it hasn't helped.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 1ML LUER LOCK SYRINGE W/O NEEDLE (PP) (LOW DEAD SPACE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22392117
Report Number3014312726-2025-00161
Device Sequence Number21099824
Product Code FMF
UDI-Device Identifier00818392018165
UDI-Public(01)00818392018165(10)04409034
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K242291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180001PP
Device Lot Number04409034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown